# SDR MALA954580

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85310026
- Condition: Dented
- Location: Bs 167-182
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BNA - DURING C-CHECK INSPECTION, MAINTENANCE NOTED A DENT IN THE FUSELAGE BETWEEN STR 32R AND STR 31R, STA X167 AND STA X182.  REPAIRS WERE COMPLETED BY INSTALLING A REPAIR DOUBLER PER RD8-53-1627.  (X)
